National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 926142

History of Changes from the VAERS Wayback Machine

First Appeared on 3/11/2021

VAERS ID: 926142
VAERS Form:2
Age:38.0
Sex:Female
Location:Georgia
Vaccinated:2021-01-07
Onset:2021-01-07
Submitted:0000-00-00
Entered:2021-01-07
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EJ1685 / 1 LA / IM

Administered by: Public      Purchased by: ??
Symptoms: Abdominal discomfort, Abdominal pain upper, Anxiety, Nausea, Petechiae, Pruritus, Scratch, Somnolence, Vomiting, Vital signs measurement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: PMH Breast cancer with treatment with lymphnode removal and remission 2019
Allergies: Benadryl, IV Penicillin facewash (unknown)
Diagnostic Lab Data:
CDC 'Split Type':

Write-up: Pt in clinic for 1st COVID vaccination. Nurse reviewed screening checklist, nurse queried pt related to severe reactions to any injected medications or immunization previously. Pt denied any severe reaction history to injected medications or immunizations. Pt was administered COVID Pfizer injection approx. 0900. At approx. 0910 pt returned to nurses room reporting having stomach cramping. Pt reports attempted to use bathroom without success. Nurse notified Lead Nurse, NP. Emergency kit obtained, vital signs collected while Lead Nurse consulted Nursing Director, DNP, per consultation Lead Nurse contacted 9-1-1. Pt SpO2 stable in high 90''s, pt did not present with difficulty breathing at that time, pt reported ongoing stomach pain and itching on abdomen. Pinprick petechiae observed on thoracic area, pt actively scratching. Per Lead Nurse, NP consultation with Nursing Director, DNP IM Bendaryl advised. Pt notified nurses of PMH allergy to Benadryl. Pt indicated when school-aged had anaphylactic reaction to penicillin and given IV Benadryl at that time, resulting in hives. Pt further reported allergic reaction to unknown facewash when 18 years old, when presented at MD office at that time was given IV Benadryl, subsequently sent to hospital at that time for severe reaction. Per consultation with Nursing Director epinephrine indicated. Nurse, RN administered epi-pen autoinjector 3mg at 09:22 (lot #G200810X, expiration 12/2021). Post epinephrine administration pt experienced nausea with vomiting and expressed feeling anxious. Pt affect became more somnolent with stomach upset. EMS arrived to clinic and pt consented to transport. Transfer of care to EMS approx. 09:45. RN


Changed on 5/7/2021

VAERS ID: 926142 Before After
VAERS Form:2
Age:38.0
Sex:Female
Location:Georgia
Vaccinated:2021-01-07
Onset:2021-01-07
Submitted:0000-00-00
Entered:2021-01-07
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EJ1685 / 1 LA / IM

Administered by: Public      Purchased by: ??
Symptoms: Abdominal discomfort, Abdominal pain upper, Anxiety, Nausea, Petechiae, Pruritus, Scratch, Somnolence, Vomiting, Vital signs measurement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: PMH Breast cancer with treatment with lymphnode removal and remission 2019
Allergies: Benadryl, IV Penicillin facewash (unknown) (unknown)
Diagnostic Lab Data:
CDC 'Split Type':

Write-up: Pt in clinic for 1st COVID vaccination. Nurse reviewed screening checklist, nurse queried pt related to severe reactions to any injected medications or immunization previously. Pt denied any severe reaction history to injected medications or immunizations. Pt was administered COVID Pfizer injection approx. 0900. At approx. 0910 pt returned to nurses room reporting having stomach cramping. Pt reports attempted to use bathroom without success. Nurse notified Lead Nurse, NP. Emergency kit obtained, vital signs collected while Lead Nurse consulted Nursing Director, DNP, per consultation Lead Nurse contacted 9-1-1. Pt SpO2 stable in high 90''s, pt did not present with difficulty breathing at that time, pt reported ongoing stomach pain and itching on abdomen. Pinprick petechiae observed on thoracic area, pt actively scratching. Per Lead Nurse, NP consultation with Nursing Director, DNP IM Bendaryl advised. Pt notified nurses of PMH allergy to Benadryl. Pt indicated when school-aged had anaphylactic reaction to penicillin and given IV Benadryl at that time, resulting in hives. Pt further reported allergic reaction to unknown facewash when 18 years old, when presented at MD office at that time was given IV Benadryl, subsequently sent to hospital at that time for severe reaction. Per consultation with Nursing Director epinephrine indicated. Nurse, RN administered epi-pen autoinjector 3mg at 09:22 (lot #G200810X, expiration 12/2021). Post epinephrine administration pt experienced nausea with vomiting and expressed feeling anxious. Pt affect became more somnolent with stomach upset. EMS arrived to clinic and pt consented to transport. Transfer of care to EMS approx. 09:45. RN


Changed on 5/14/2021

VAERS ID: 926142 Before After
VAERS Form:2
Age:38.0
Sex:Female
Location:Georgia
Vaccinated:2021-01-07
Onset:2021-01-07
Submitted:0000-00-00
Entered:2021-01-07
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EJ1685 / 1 LA / IM

Administered by: Public      Purchased by: ??
Symptoms: Abdominal discomfort, Abdominal pain upper, Anxiety, Nausea, Petechiae, Pruritus, Scratch, Somnolence, Vomiting, Vital signs measurement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: PMH Breast cancer with treatment with lymphnode removal and remission 2019
Allergies: Benadryl, IV Penicillin facewash (unknown) (unknown)
Diagnostic Lab Data:
CDC 'Split Type':

Write-up: Pt in clinic for 1st COVID vaccination. Nurse reviewed screening checklist, nurse queried pt related to severe reactions to any injected medications or immunization previously. Pt denied any severe reaction history to injected medications or immunizations. Pt was administered COVID Pfizer injection approx. 0900. At approx. 0910 pt returned to nurses room reporting having stomach cramping. Pt reports attempted to use bathroom without success. Nurse notified Lead Nurse, NP. Emergency kit obtained, vital signs collected while Lead Nurse consulted Nursing Director, DNP, per consultation Lead Nurse contacted 9-1-1. Pt SpO2 stable in high 90''s, pt did not present with difficulty breathing at that time, pt reported ongoing stomach pain and itching on abdomen. Pinprick petechiae observed on thoracic area, pt actively scratching. Per Lead Nurse, NP consultation with Nursing Director, DNP IM Bendaryl advised. Pt notified nurses of PMH allergy to Benadryl. Pt indicated when school-aged had anaphylactic reaction to penicillin and given IV Benadryl at that time, resulting in hives. Pt further reported allergic reaction to unknown facewash when 18 years old, when presented at MD office at that time was given IV Benadryl, subsequently sent to hospital at that time for severe reaction. Per consultation with Nursing Director epinephrine indicated. Nurse, RN administered epi-pen autoinjector 3mg at 09:22 (lot #G200810X, expiration 12/2021). Post epinephrine administration pt experienced nausea with vomiting and expressed feeling anxious. Pt affect became more somnolent with stomach upset. EMS arrived to clinic and pt consented to transport. Transfer of care to EMS approx. 09:45. RN

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=926142&WAYBACKHISTORY=ON

Government Disclaimer on use of this data


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166